Universiti Teknologi Malaysia Institutional Repository

Numerical conformal mapping of doubly connected regions onto a disc with a circular slit

Murid, Ali H. M. and Laey, Nee Hu and Mohamad, MohdNor (2008) Numerical conformal mapping of doubly connected regions onto a disc with a circular slit. Journal of Quality Measurement and Analysis, 4 (2). pp. 29-8. ISSN 1823-5670

Full text not available from this repository.

Official URL: http://pkukmweb.ukm.my/~ppsmfst/jqma/jqma4_2.html

Abstract

An integral equation method based on the Neumann kernel for conformal mapping f(z) of doubly connected regions onto a unit disc with a circular slit of radius ? < 1 is presented. The theoretical development is based on the boundary integral equation for conformal mapping of doubly connected region in an earlier work of the authors. In this paper, a related system of integral equations is constructed that is satisfied by f '(z) and ?. For numerical experiment, the integral equation is discretised which leads to a system of nonlinear equations. The system obtained is solved simultaneously using Gauss-Newton method. Numerical implementation on a circular annulus is also presented

Item Type:Article
Uncontrolled Keywords:conformal mapping; integral equation; doubly connected region; Neumann kernel; Gauss-Newton method
Subjects:H Social Sciences > H Social Sciences (General)
Divisions:Science
ID Code:2742
Deposited By: Norzubaidha Ismail
Deposited On:21 May 2007 07:03
Last Modified:14 Oct 2010 02:32

Repository Staff Only: item control page